# SDR IUEA02016

- Difficulty date: May 8, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N24837
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24837
- Engine: Ge CF650E2
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pin
- Part number: 015U127525
- Condition: Misaligned
- Location: Nr4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND DAILY CHECK,  INSPECTION FOUND NR 4 ENGINE PYLON MIDSPAR FUSE PIN ALIGNMENT STRIPES MISALIGNED BY 0.5 INCH.  CLOSER INVESTIGATION POINTS TO POSSIBLE FUSE PIN FAILURE.  THIS AS PER MM.  FURTHER  INSPECTION FOUND SPRING BEAMS CRACKED, REPLACEMENT REQUIRED.   REPLACED SPRING BEAMS (PN 65B9413931 AND PN 65B9413932) PER MM.  REPLACED FUSE PINS (PN 015U127525) PER MM.  PERFORMED HARD LANDING INSPECTION PER MM.  ENGINE RUN CHECKS, OK.  DETAILED REPAIR SERVICE PACKAGE ON FILE AT MFG HDG PURCHASE.
